# SDR SWAA2024041564291

- Difficulty date: March 16, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL TRACK ACB STA-927+18'' RBL-8<[01] REMOVED AND REPLACED RAIL TRACK BETWEEN BS 887 TO BS 947+3'; RBL 8 AT ACB PER SRM 51-40-02.AND DWG 147A7500 REV: - DUE TO FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
